# SDR CALA2010040600120

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6546880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 907 RT AFT SIDE OF BEAM SKIN HAVE CORROSION.  REPLACED SKIN SPLICE, SRM 51-40-02.
